# SDR REXA201100197

- Difficulty date: April 2, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N827AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8027
- Aircraft time: 14,417 hours, 11,831 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Part time: 14,417 hours, 11,831 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL CARGO COMPARTMENT AT FS 621 PRESSURE BULKHEAD AT WL 86.5 BETWEEN LBL 9 AND LBL 36 HAS FOUR DAMAGED RIVETS.  RIVETS REMOVED AND REPLACED IAW SRM 51-42-06.
